Have Hashimotos for 11 years,been ill for 9 months since going hyper.Every time I increase dose of thyroxine just a little, I feel worse and

tsh lowers to 0.11 ,0.06 .I feel very jittery and hyper at this .

When I lower dose ,I feel terrible as well and TSH rises only a little to about 0.85,still feeling awful,cant stay on same dose for longer than 5 weeks.I do get the odd day when I feel a lot better although something has lifted,but still not right,I think this is me getting better ,but then feel terrible again.I have felt like this for 11 years but not as bad as I do now, everything has got worse,barley can go to work.

My t3 is 5.2 t4 19.2 ,so ok.How much longer will I feel like this and how can I feel better?

Thanks for reading

8 Replies

oldestnewest
  • But what about

    Ferritin

    Folate

    B12

    Vit D3

    Cortisol

    Magnesium

    Does your GP ever bother to test them

  • No he doesnt know what to do,but I will ask him ,thanks

  • All of the above can affect how your body is and responds to thyroxine. It is important to get them tested if you can. Low iron/ferritin particularly can cause this but the others are important too. I hope your doctor will test them.

    Take care

    Carolyn x

  • Susie,

    Have you ever tried to add in a little T3 instead of increasing your T4?

  • Hi Clutter ,scared too as I dont like to have suppressed tsh as can feel hyper easily.I thought t3 would do this.

  • T3 may help in the long run but it isn't going to help if any of the above tests (suggested by Reallyfedup123) are lower than optimal. Getting those things sorted out first is important and will help if you do ever need to add t3.

  • Susie, TSH doesn't always suppress TSH and suppressed TSH doesn't mean you are or will become hyper. FT4 would have to be high above range too, and if this was the case would point to over medication rather than being hyper.

    As RFU and Carolyn have said, you need to sort out your vitamins and minerals before making changes to your thyroid medication.

  • I wonder whether your actually reacting to the thyroxine

    you may be chemically allergic and thats why you feel rotten

    or maybe its something like Aluminium poisoning from water supply ot aluminium cookware causing havoc in your body

    believe me poisoning and allergies can make you feel really ill

You may also like...